

	REGION 21													
QUARTET COMPETITION TRAFFIC PATTERN TIMETABLE														
FRIDAY, APRIL 12, 2024														
	CONTESTANT NUMBER	LOBBY	WARMUP		РНОТО	LOAD	ARRIVE AT	WARMUP	WARMUP	WALK TO		ON		
			ROOM 1	ROOM 2			MARSEE						NOTES	
	CHORUS NAME	REPORT	Salon A	Salon C	Salon B	BUS	and UNLOAD		GYMNASIUM	BACKSTAGE		STAGE		
		(10 MIN)	(20 MIN)	(20 MIN)	(10 MIN)	(5 MIN)	(25 MIN)	(10 MIN)	(10 MIN)	(5 MIN)				
		Harborlites	At hotel	At hotel	At hotel	These times may	flex due to possible traffic	At Marsee	At Marsee	Purse drop here				
		Escort will	(start time)	(start time)	(start time)	but w	ill NOT be early	(start time)	(start time)	and backstage hold				
		Greet You			(2 min buffer)	There is a b	uilt in 5 minute buffer.							
		in Lobby				This time includes van load,								
	INTRODUCTION					travel time and van unload						1:55 PM		
$\vdash$														
$\vdash$		10.10 53	10.00 53		10 50 53 5	1.05 53 5	1.05 53 6	1.40.514		1.50 53 5		2 00 53 4		
	Mic Testing Quartet - By Special Request	12:18 PM	12:28 PM	10.00 P. (	12:50 PM	1:05 PM	1:35 PM	1:40 PM	1 61 53 6	1:50 PM		2:00 PM	(11 minute pattern)	
	SoloVoce	12:29 PM	12 50 53 5	12:39 PM	1:01 PM	1:16 PM	1:46 PM	2.02.534	1:51 PM	-		2:11 PM		
	Swing Set	12:40 PM	12:50 PM	1.01.01.0	1:12 PM	1:27 PM	1:57 PM	2:02 PM	0.10 PM	2:12 PM		2:22 PM		
	Fermata Nowhere	12:51 PM	1.12.014	1:01 PM	1:23 PM	1:38 PM	2:08 PM	2.24 DM	2:13 PM			2:33 PM		
	Adrenaline Rush Reverb	1:02 PM 1:13 PM	1:12 PM	1:23 PM	1:34 PM 1:45 PM	1:49 PM 2:00 PM	2:19 PM 2:30 PM	2:24 PM	2:35 PM	2:34 PM 2:45 PM		2:44 PM 2:55 PM		
-	Reverb Somethin's Brewin'		1.24 DM	1:23 PM	1:45 PM 1:56 PM	2:00 PM 2:11 PM		2.4C DM	2:35 PM	-				
~		1:24 PM 1:35 PM	1:34 PM	1:45 PM	2:07 PM	2:11 PM 2:22 PM	2:41 PM 2:52 PM	2:46 PM	2:57 PM	2:56 PM 3:07 PM		3:06 PM 3:17 PM		
/	Dragonfly	1:33 PM		1:43 PM	2:07 PM	2:22 PM	2:32 PM		2:37 P.M	3:07 PM		3:17 PM	5 min buffer	
							INTERMISSION			3:33 PM	4:03 PM		30 min	
							INTERMISSION			5.55 F M	4.03 P M		50 11111	
-														
8	If Only	2:21 PM	2:31 PM		2:53 PM	3:08 PM	3:38 PM		3:43 PM	3:53 PM		4:03 PM	(11 minute pattern)	
	Better Than Therapy	2:32 PM	2.511111	2:42 PM	3:04 PM	3:19 PM	3:49 PM	3:54 PM	5.451 141	4:04 PM		4:14 PM	(11 minute patiern)	
	Nick of Time	2:43 PM	2:53 PM	2.72 I WI	3:15 PM	3:30 PM	4:00 PM	5.54 I WI	4:05 PM			4:25 PM		
-	JaMBaLava	2:54 PM	2.551111	3:04 PM	3:26 PM	3:41 PM	4:11 PM	4:16 PM	1.001111	4:26 PM		4:36 PM		
	РНХ	3:05 PM	3:15 PM	2.0.1111	3:37 PM	3:52 PM	4:22 PM		4:27 PM	-		4:47 PM		
	Seniority WITHDRAWN	0.000 - 101				0.020.00					1			
	Havin' a Blast	3:16 PM		3:26 PM	3:48 PM	4:03 PM	4:33 PM	4:38 PM		4:48 PM		4:58 PM		
										,			5 min buffer	
	(All competing quartets gather stage left patio area)	Note:	(if possible have then	n sit in front rows)			INTERMISSION			5:14 PM	5:34 PM		20 min	
											Main Curt	ain in here		
	SoloVoce Outgoing Package						SoloVoce can warm up in downstairs dressing area at 5:00PM			5:29 PM			(2 songs+emcee)	
	Club 21 Performance						Club 21 may gather in Band Room at 5:09 PM			5:34 PM	(load risers behind curtain)	5:44 PM	, U	
	Introduction of competing quartets						•	1 Club 21 on stage in or			, 		ľ - /	
	A U A							-				Ī		
	ANNOUNCEMENT OF RESULTS											5:59 PM	3/19/24	



						REGION 21								
	CHORUS COMPETITION TRAFFIC PATTERN TIMETABLE													
	SATURDAY, APRIL 13, 2024													
	CONTESTANT NUMBER LOBBY WARMUP WARMUP LOAD ARRIVAL AT WARMUP WARMUP ARRIVAL ON													
	CONTESTANT NUMBER	LOBBA	ROOM 1	ROOM 2	LUAD	MARSEE	WARMUP	WARMUP	AKKIVAL		UN	NOTES		
	CHORUS NAME	REPORT	Salon A	Salon C	BUS	AND UNLOAD	GYMNASIUM	BAND ROOM	BACKSTAGE		STAGE	noiles		
		(10 MIN) (35 MIN)			(40 MIN)		(20 N		(10 MIN)		STITUE	<b> </b>		
	Note: all choruses will also have a	Harborlites	At hotel	At hotel		flex due to chorus size and	At Marsee	At Marsee	Leave warmup,			1		
	45 min rehearsal time Saturday morning	Escort will greet	(start time)	(start time)	possible traffic	but will NOT be early.	(start time)	(start time)	drop purses,					
	at the hotel beginning at 8:00 a.m.	you in lobby	Warmup is 30 minute	s	This part of the pattern should		(Warmup time is 15 minutes		back stage hold					
			so this includes 5 min buffer			take no more than 40 min.		minutes incl			Emcee @			
	INTRODUCTION	DUCTION after warmup		(includes	load up, bus ride and	to walk to warr	nup from bus)			12:55 PM				
					unle	oad at Marsee)								
	San Diego (EVAL ONLY)	11:00 AM	11:10 AM		11:45 AM	12:25 PM	12:30 PM		12:50 PM			(12 minute pattern)		
	OC Sound	11:12 AM		11:22 AM	11:57 AM	12:37 PM		12:42 PM	1:02 PM		1:12 PM			
3	Tucson Desert Harmony	11:24 AM	11:34 AM		12:09 PM	12:49 PM	12:54 PM		1:14 PM		1:24 PM			
	Westwind Harmony	11:36 AM		11:46 AM	12:21 PM	1:01 PM	4 40 P) 6	1:06 PM	1:26 PM		1:36 PM			
5	Simply A Cappella	11:48 AM	11:58 AM		12:33 PM	1:13 PM	1:18 PM		1:38 PM		1:48 PM			
												c : 1 m		
						T	INTERMISSION		2:05 PM	2:35 PM		5 min buffer 30 min		
						1			2.03 F WI	2.33 F WI		30 11111		
6	Vocal Connection	12:35 PM		12:45 PM	1:20 PM	2:00 PM		2:05 PM	2:25 PM		2:35 PM	(12 minute pattern)		
7	Vista Hills	12:47 PM	12:57 PM		1:32 PM	2:12 PM	2:17 PM		2:37 PM		2:47 PM			
8	Inland Empire	12:59 PM		1:09 PM	1:44 PM	2:24 PM		2:29 PM	2:49 PM		2:59 PM			
9	Scottsdale	1:11 PM	1:21 PM		1:56 PM	2:36 PM	2:41 PM		3:01 PM		3:11 PM			
10	Enchanted Mesa	1:23 PM		1:33 PM	2:08 PM	2:48 PM		2:53 PM	3:13 PM		3:23 PM			
11	Positively A Cappella	1:35 PM	1:45 PM		2:20 PM	3:00 PM			3:25 PM		3:35 PM	(10 min on stage)		
			(remaining Harbo	orlites will come to	o the Marsee on	he Marsee on the last bus at 2:25 p.m. or		or have time to drive)				5 min buffer		
					INTERMISSION				3:50 PM	4:10 PM		20 min		
						~~	can gather in band room at 3:20)		4.00 PM		4.10 DV	no buffer		
	Harborlites Outgoing Performance	┨───┤				(Harborlites of			4:00 PM		4:10 PM	(15 min pkg)		
	ANNOUNCEMENT OF RESULTS	<b> </b>							<u>├</u> ────		4:25 PM	<b></b>		
	ANNOUNCEMENT OF RESULTS	<u> </u>							<u>├</u> ────		4:23 PM	2/25/24		
												2/25/24		